MathSciNet Relay Station
MathSciNet bibliographic data
MR1974643 26A21 (54C30)
Elekes, Márton; Kunen, Kenneth Transfinite sequences of continuous and Baire class 1 functions. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2453–2457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement